Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hardy-type inequalities via convexity
Department of Mathematics, Uppsala University.
Department of Mathematics, Kliment Ohridski University of Sofia.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2005 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 8, no 3, 403-417 p.Article in journal (Refereed) Published
Abstract [en]

A recently discovered Hardy-Pólya type inequality described by a convex function is considered and further developed both in weighted and unweighted cases. Also some corresponding multidimensional and reversed inequalities are pointed out. In particular, some new multidimensional Hardy and Pólya-Knopp type inequalities and some new integral inequalities with general integral operators (without additional restrictions on the kernel) are derived

Place, publisher, year, edition, pages
2005. Vol. 8, no 3, 403-417 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10657Local ID: 97d8aa00-7ede-11db-8824-000ea68e967bOAI: oai:DiVA.org:ltu-10657DiVA: diva2:983602
Note
Validerad; 2005; 20061128 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(216 kB)44 downloads
File information
File name FULLTEXT01.pdfFile size 216 kBChecksum SHA-512
9a36a143a6b3c6334125194a0ab86afbe319f0c0e8539ef55516216c413fc98635cab6303fe23dd2c71ed4f580895fee1aa0519da7bd4ef3118e5caff09a8579
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 44 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf